Discovery of spatial periodicities in a coronal loop using automated edge-tracking algorithms

Jess, D., Mathioudakis, M., Erdelyi, R., Verth, G., McAteer, R.T.J. and Keenan, F.P. (2008) Discovery of spatial periodicities in a coronal loop using automated edge-tracking algorithms. Astrophysical Journal, 680 (2). pp. 1523-1531. ISSN 1538-4357

Abstract

Metadata

Authors/Creators:
  • Jess, D.
  • Mathioudakis, M.
  • Erdelyi, R.
  • Verth, G.
  • McAteer, R.T.J.
  • Keenan, F.P.
Copyright, Publisher and Additional Information: © 2008. The American Astronomical Society. This is an author produced version of a paper published in 'Astrophysical Journal'. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 12 Mar 2010 18:11
Last Modified: 18 Nov 2015 03:58
Published Version: http://dx.doi.org/10.1086/587735
Status: Published
Publisher: Institute of Physics
Refereed: Yes
Identification Number: 10.1086/587735
Related URLs:

Download

Filename: 0802.1971v1.pdf

Share / Export

Statistics